DOI 10.2169/internalmedicine.1874-18
Destructive Thyroiditis Induced by Lenvatinib in Three Patients with Hepatocellular Carcinoma.
Аннотация
Hypothyroidism is a frequently occurring complication in patients on lenvatinib treatment. However, little is known about lenvatinib-induced thyrotoxicosis and destructive thyroiditis. We herein report the cases of three patients who developed hyperthyroidism during the course of lenvatinib treatment. All patients had multiple hepatocellular carcinoma of Child-Pugh class A. Two patients required beta blockers for the management of palpitations. One patient developed hyperthyroidism only one week after the initiation of lenvatinib treatment. Thus, the possibility of hyperthyroidism developing within one week after the first administration should be kept in mind, and periodic surveillance of the thyroid function should be performed during the early period of lenvatinib therapy (within the first two weeks or so after the initial administration).
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.